CALLING ALL TRAILBLAZERS!

About Singapore Dreamin

Singapore Dreamin is a one-day conference for anyone with an interest in Salesforce, and it is brought to you by volunteers from the Salesforce community in Singapore. Located in sunny Singapore, the event is packed with learning for everyone and networking opportunities with fellow Salesforce enthusiasts..

ORGANISERS / meet the team

  • Choon Soon Gan

    Choon Soon Gan

  • Desmond Ho

    Desmond Ho

  • Jason Lim

    Jason Lim

  • Johan Yu

    Johan Yu

  • Kuldeep Negi

    Kuldeep Negi

  • Manish Thaduri

    Manish Thaduri

  • Swati Gupta

    Swati Gupta

HEADLINE SPEAKER

Meet the headline speaker

  • Karen Mangia

    Salesforce - Vice President, Customer and Market Insights

  • Kiran Manyala

    Salesforce - Senior Manager,Developer Relations

SPEAKERS

Meet the speakers

  • Deena Tearney

    Pacific Point - Chief Executive Officer

  • Sebastian Wagner

    FlowRepublic - CTA & Master Coach

  • Gildas Cante

    KMS - Lead Einstein Analytics Consultant

  • Priyanka G

    EF Education First - Marketing Automation Manager

  • Charles Thompson

    Salesforce - Program Architect

  • Scott Allan

    Salesforce - Sr. Manager, Roadmap Communications

  • Anuj Kumar Pankaj

    Saasfocus A Cognizant Company - Technical Architect

  • Stephan Wissel

    HCL - Director Innovation Lab

  • Syed Insha Jawaid

    Saasfocus A Cognizant Company - Associate - Projects

  • Marcelo Caponi

    Pernod Ricard EMEA - Salesforce Solutions Architect

  • Anna Loughnan

    Todd Digital - Customer Success Manager / Internal Consultant

  • Prashant Singh

    TeamSpirit - Software Engineer

  • Yuhi Yoshida

    TeamSpirit - Software Engineer

  • Aaron Lau

    Charket - VP of Sales

  • Nitisha Jukareddy

    Salesforce - Manager, Developer Relations

  • Vishwa Vikas Dagala

    Salesforce - Associate Manager, Developer Relations

  • Hana Mandapat

    Salesforce - Senior Director of AppExchange Program Marketing

REGISTRATION / now open

Book your slot for the Inaugural edition of Singapore Dreamin. Limited seats available.

Register Now

Your registration includes full-day access to the Keynotes, Breakout Sessions, Expo, and Networking Reception. Lunch included. You’ll get an awesome goodie bag as well from the #SingaporeDreamin team.

AGENDA

Get ready for an information-packed day of learning and networking. Hear insights from Salesforce executives about driving innovation and success. Find out how other Trailblazers, partners, and product experts use Salesforce to connect with their customers in a whole new way.

  • 8.30 - 9.30amRegistration
  • 9.30 - 10.30amKeynote #1
  • 10.30 - 4.00pmBreakout Sessions
  • 10.30 - 6.30pmExpo
  • 4.00 - 4.30pmDemo Jam
  • 4.30 - 5.30pmKeynote #2
  • 5.30 - 6.30pmNetworking & Drinks

SESSIONS

TIME
MAIN HALL
ROOM 1
ROOM 2
ROOM 3
8:30am
Registration
9:30 - 10:30am
Opening Keynote
10:45am - 11:30am
Partner Expo, Photo Booth, AppTrail Others
5 Secret Weapons of a Great Architect
Influence Salesforce Products with IdeaExchange
Say NO to call centres - Customer service across modern channels
11:45 - 12:30pm
Partner Expo, Photo Booth, AppTrail Others
All About AppExchange: The Hub of the Salesforce Ecosystem
You're not a solo admin, you're an Admin-Tect!
DevOps for Enterprise Application
12:30 - 1:45pm
Partner Expo, Photo Booth, AppTrail Others
LUNCH + [ 1:15pm - Charket for Salesforce & WeChat Integration ]
LUNCH
LUNCH
1:45 - 2:30pm
Partner Expo, Photo Booth, AppTrail Others
Best Practices for ERP Integration
Einstein Analytics : How to build your first dataset and dashboard with Clicks Not Code
The Citizen Safety with Salesforce Platform
2:45 - 3:30pm
Partner Expo, Photo Booth, AppTrail Others
Extend your Salesforce Toolbox with NodeRED
What not to do in Marketing Cloud
5 Unexpected Ways Salesforce Einstein Can Make Your Life Better
3:30 - 4:00pm
Tea Break (30min)
Tea Break (30min)
Tea Break (30min)
4:00 - 4:30pm
Demo Jam
4:30 - 4:45pm
Games
4:45 - 5:30pm
Keynote #2
5:30pm - onwards
NETWORKING & DRINKS
NETWORKING & DRINKS
NETWORKING & DRINKS

INTERESTED IN SPONSORING?

Singapore Dreamin is a nonprofit event and so we are seeking sponsorship from the Salesforce community. It’s a great opportunity to get your brand in front of engaged Salesforce customers and there are many ways to get involved.

To finalise your sponsorship or request further information, contact us below:

SU TCATNOC

Drama Centre

Located in the National Library Building, Drama Centre is part of the bustling synergy made up of the surrounding arts facilities, attractions, educational institutions and commercial entities.

National Library Building 100 Victoria Street, Singapore 188064
Loading...